# SDR 02FDEA00127

- Difficulty date: February 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION NOSE GEAR DOOR LIGHT SYS ON DIMLY.  REMOVED AND REPLACED NOSE GEAR DOOR WARNING SWITCHES PER MM 32-62-011-4.
